MathSciNet Relay Station
MathSciNet bibliographic data
MR1688781 65F10 (93B40 93B51)
Benner, Peter; Quintana-Ortí, Enrique S. Solving stable generalized Lyapunov equations with the matrix sign function. Numer. Algorithms 20 (1999), no. 1, 75–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement